Research

A note on the alpha-quantile option


Reference:

Ballotta, L. and Kyprianou, A. E., 2001. A note on the alpha-quantile option. Applied Mathematical Finance, 8 (3), pp. 137-144.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1080/13504860210122375

Abstract

Some properties of a class of path-dependent options based on the agr-quantiles of Brownian motion are discussed. In particular, it is shown that such options are well behaved in relation to standard options and comparatively cheaper than an equivalent class of lookback options.

Details

Item Type Articles
CreatorsBallotta, L.and Kyprianou, A. E.
DOI10.1080/13504860210122375
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7493

Export

Actions (login required)

View Item